# SDR VNAA202403070001

- Difficulty date: March 7, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690373885
- Condition: Corroded
- Location: Bs 847-985 Lbl9
- Part time: 19,729 hours, 17,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT AT LBL9 BETWEEN F.S.847+16 TO F.S.985 IS CORRODED..   REMOVED AND REPLACED SEAT TRACK SEGMENT AT LBL9 BETWEEN F.S.847+16 TO F.S.985 IAW CRJ 900 AMM 53-00-49-400-801-A12
